# SDR FDEA202103020523

- Difficulty date: March 2, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11F
- Aircraft serial: 48755
- Aircraft time: 75,756 hours, 16,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Center Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - BILGE LONGERON STATION 1661 TO STATION 1681 LONGERON 52 X = 0   FOUND CORROSION. CENTER CARGO BILGE CORRODED LONGERON AT STATION 1661 TO STATION 1681, LONGERON  LONGERON 52, X = 0. REPAIR CARRIED OUT PER EA 1-5310-T0359945 PART 1. TITLE: FUSELAGE -  - MAINFRAME - AFT INTERMEDIATE FUSLAGE - CORROSION FOUND ON LONGERON L-52 AT STA  STA 1671. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. STATION 1671.000 LONGERON   FLANGE CORROSION THROUGH AND FOUND EXCEED LIMIT AS PER SRM 53-00-00-2R. FIGURE   205 REPAIR GENERAL.
